# SDR AWXA200501262

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 72,822 hours, 28,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13311122
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ROWS 27 THROUGH 35 EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRE UN SEAT 29 IAW BOEING SWPM 20-30.  OPERATIONAL CHECKS WERE GOOD.
